# SDR AALA20140827009

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,588 hours, 20,464 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: EDK6128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD FACE OF NR 4 RT SLAT TRACK INBD SUPPORT RIB.  INSTALLED REPAIR DOUBLER IAW MCM CARD 57-98-06 &  EA MD80-57-036318.
